So like the title says, I'm having a minor issue with . To put it simply, it's giving me some extreme diarrhea. I originally thought it was an extended case of food poisoning until I went on a weekend trip, forgot to pack my , and realized that my stomach was now fine. I came home, started back up on D-POL and the runs immediately followed.
I've searched this issue on a couple forums and it turns out that I'm not the only one. It seems that DAA causes some intestinal irritation issues with some people. Although it's been easy to find others with the same problem, I'm having a harder time finding a solution. I really like this product. I've read great things about it and I want to continue using it. However, it doesn't seem practical to me if it's causing me to run to the bathroom every 2 hours.
Which is what brings me here. Does anyone have any reasonable advice for me that would allow me to continue using this product without the stomach issues? I've read some users say that you could break the dosage up, but I'm skeptical about whether I'll see the same gains using a split dosage vs regular dosage. I'd prefer to continue taking 3 pills at once, one hour prior to workout, due to the nitric oxide benefits. Is this at all possible?
I've been taking this product with Oxy Elite Pro and a whey protein shake. Could these 2 things contribute to the stomach issues? Should I cut out the OEP? Should I skip the shake and take D-POL with water instead? Any advice here would be great as I am truly stumped right now. Thanks in advance guys